# SDR DALA2017122008775

- Difficulty date: December 18, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N962DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53532
- Aircraft time: 51,170 hours, 29,644 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP WEB UPPER/LOWER SURFACE STA 1251 TO 1252 BETWEEN X=44 AND X=60, LEFT HAND SIDE.  CORROSION WAS ATTENDED PER SRM 53-20-02.
